Causes Bleeding After Intercourse And Consumption Of Virgin Pills?
Hello, good afternoon, I am 24 years old, how come I use virgin pills before dealing with my husband, first mlm safe, my second mlm out of normal blood, is it dangerous or not?
Thank you for the question.
The pill that you mentioned according to the manufacturer has the property to overcome vaginal discharge, eliminate unpleasant odors, and also tighten the muscles around the vagina because of the essence of jenitri and white turmeric in it. With the consumption of these pills, reported quality in sexual relations can also increase. Unfortunately, there is still very limited scientific evidence that shows the exact composition of this pill, along with the potential benefits and side effects. Therefore, we are not authorized to assess whether your complaint is currently related to consumption of the pill or not.
Spotting of blood after sexual intercourse is mostly natural because of the lack of vaginal lubricant production which causes injury. The production of vaginal lubricants can be reduced due to inadequate foreplay, mental stress, fatigue, hormonal fluctuations, unhealthy lifestyles, as well as side effects of certain drugs or supplements. If these blood spots come out repeatedly, especially in large quantities, this condition may also be caused by vulvovaginitis, endometriosis, myoma, uterine polyps, pelvic inflammation, cervical cancer, hormonal balance disorders, and many other possibilities.
If this is your first time experiencing a complaint, you should not worry first. Prevent repeated complaints by:
Do an adequate foreplay before penetration of the penis into the vagina
When in touch, try to relax, don't be tense, and throw away distracting thoughts
Always live a healthy lifestyle
Do not have sex with a partner whose sexual history is not clear
Do not carelessly take any medicine or supplement without consulting a doctor first
However, if after doing the above method your complaint returns, you should consult yourself directly to a doctor or obstetrician to be given the right treatment according to the underlying factors.
Hope this helps ...